|Título||Lyapunov minimizing measures for expanding maps of the circle
Lopes, Artur Oscar
|Abstract||We consider the set of maps f є Fα+=Uβ >αC1β of the circle which are covering maps of degree D, expanding, minxєS1 f ¹(x) > 1 and orientation preserving. We are interested in characterizing the set of suchmaps f which admit a unique f -invariant probability measure _ minimizing ∫1n f ¹ d µ over all f -invariant probability measures. We show there exists a set G+ C Fα+, open and dense in the C1+α topology, admitting a unique minimizing measure supported on a periodic orbit. We also show that, if f admits a minimizing measure not supported on a finite set of periodic points, then f is a limit in the C1+α topology of maps admitting a unique minimizing measure supported on a strictly ergodic set of positive topological entropy. We use in an essential way a sub-cohomological equation to produce the perturbation. In the context of Lagrangian systems, the analogous equation was introduced by R. Mañé and A. Fathi extended it to the all configuration space in . We will also present some results on the set of f -invariant measures µ maximizing ∫ A dµ for a fixed C1-expanding map f and a general potential A, not necessarily equal to −ln f ¹.
|Contido em||Ergodic theory and dynamical systems. Cambridge. Vol. 21, no. 5 (2001), p. 1379-1409.
Expansões de funções no círculo
Medidas de Lyapunov
|Tipo||Artigo de periódico
|000305892.pdf (273.1Kb)||Texto completo||Adobe PDF||Visualizar/abrir|
Este item está licenciado na Creative Commons License